Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 58, Number 1

All articles in this issue are freely accessible.

A Wedderburn decomposition for certain generalized right alternative algebras
Harry F. Smith.
Proc. Amer. Math. Soc. 58 (1976), 1-7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419540
Integral representations of cyclic groups of order $p^{2}$
Irving Reiner.
Proc. Amer. Math. Soc. 58 (1976), 8-12
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0506781
Generalized center and hypercenter of a finite group
Ram K. Agrawal.
Proc. Amer. Math. Soc. 58 (1976), 13-21
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0409651
When is the tensor product of algebras local? II
John Lawrence.
Proc. Amer. Math. Soc. 58 (1976), 22-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0409551
Principal congruences of $p$-algebras and double $p$-algebras
T. Hecht and T. Katriňák.
Proc. Amer. Math. Soc. 58 (1976), 25-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0409293
Generalized analytic independence
Jacob Barshay.
Proc. Amer. Math. Soc. 58 (1976), 32-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0406997
On bounded po-semigroups
Zahava Shmuely.
Proc. Amer. Math. Soc. 58 (1976), 37-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0457316
Reflexive primes, localization and primary decomposition in maximal orders
J. H. Cozzens and F. L. Sandomierski.
Proc. Amer. Math. Soc. 58 (1976), 44-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419494
Generalized Vandermonde determinants and roots of unity of prime order
R. J. Evans and I. M. Isaacs.
Proc. Amer. Math. Soc. 58 (1976), 51-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0412205
Homotopy limits and the homotopy type of functor categories
David A. Cox.
Proc. Amer. Math. Soc. 58 (1976), 55-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407022
Overring properties of $G$-domains
Revati Ramaswamy and T. M. Viswanathan.
Proc. Amer. Math. Soc. 58 (1976), 59-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407005
On Lie algebras with primitive envelopes, supplements
Alfons I. Ooms.
Proc. Amer. Math. Soc. 58 (1976), 67-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0430007
Mean value theorems for arithmetic functions similar to Euler’s phi-function
Kent Wooldridge.
Proc. Amer. Math. Soc. 58 (1976), 73-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0414505
The first Whitehead lemma for Malcev algebras
Renate Carlsson.
Proc. Amer. Math. Soc. 58 (1976), 79-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0409585
Linear extensions and linear liftings in subspaces of $C(X)$
Eggert Briem.
Proc. Amer. Math. Soc. 58 (1976), 85-93
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0458149
Some applications of the Stone-Weierstrass theorem to planar rational approximation
Steven Minsker.
Proc. Amer. Math. Soc. 58 (1976), 94-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0467322
Some necessary conditions for radial Fourier multipliers
Walter Trebels.
Proc. Amer. Math. Soc. 58 (1976), 97-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0412716
Isometric multipliers and isometric isomorphisms of $l_{1}(S)$
Charles D. Lahr.
Proc. Amer. Math. Soc. 58 (1976), 104-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415209
A subclass of anharmonic oscillators whose eigenfunctions have no recurrence relations
Gary G. Gundersen.
Proc. Amer. Math. Soc. 58 (1976), 109-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0460781
The exponential spectrum in Banach algebras
Robin Harte.
Proc. Amer. Math. Soc. 58 (1976), 114-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407603
A functional inequality and its relation to convexity of vector-valued functions
Ih Ching Hsu.
Proc. Amer. Math. Soc. 58 (1976), 119-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415265
Perturbations localement Lipschitziennes et continues d’opérateurs $m$-accrétifs
Michel Pierre.
Proc. Amer. Math. Soc. 58 (1976), 124-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0417863
Banach spaces with biholomorphically equivalent unit balls are isomorphic
Wilhelm Kaup and Harald Upmeier.
Proc. Amer. Math. Soc. 58 (1976), 129-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422704
Bounded matrices and some algebras of operators
Donal P. O’Donovan.
Proc. Amer. Math. Soc. 58 (1976), 134-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410455
Singular perturbations and the transition from thin plate to membrane
Zeev Schuss.
Proc. Amer. Math. Soc. 58 (1976), 139-147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0412571
Operators satisfying certain growth conditions. II
B. C. Gupta.
Proc. Amer. Math. Soc. 58 (1976), 148-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0417831
Characterizations of $B(G)$ and $B(G)∩AP(G)$ for locally compact groups
Kari Ylinen.
Proc. Amer. Math. Soc. 58 (1976), 151-157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425517
Local resolvents of operators with one-dimensional self-commutator
Constantin Apostol and Kevin Clancey.
Proc. Amer. Math. Soc. 58 (1976), 158-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410418
On generalized resolvents
Constantin Apostol and Kevin Clancey.
Proc. Amer. Math. Soc. 58 (1976), 163-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410412
Lie $^{*}$-triple homomorphisms into von Neumann algebras
C. Robert Miers.
Proc. Amer. Math. Soc. 58 (1976), 169-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410406
Pointwise induced operators on $L_{p}$-spaces
Anzelm Iwanik.
Proc. Amer. Math. Soc. 58 (1976), 173-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0412883
An $A$-proper map with prescribed topological degree
Malcolm Cousland.
Proc. Amer. Math. Soc. 58 (1976), 179-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410733
On the number of separable locally convex spaces
Lech Drewnowski and Robert H. Lohman.
Proc. Amer. Math. Soc. 58 (1976), 185-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0417728
Remarks on the classical Banach operator ideals
J. Diestel and B. Faires.
Proc. Amer. Math. Soc. 58 (1976), 189-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454701
Strongly exposed points in weakly compact convex sets in Banach spaces
J. Bourgain.
Proc. Amer. Math. Soc. 58 (1976), 197-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415272
Dirichlet problems for singular elliptic equations. II
Chi Yeung Lo.
Proc. Amer. Math. Soc. 58 (1976), 201-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0412606
An inequality for positive definite Volterra kernels
Olof J. Staffans.
Proc. Amer. Math. Soc. 58 (1976), 205-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0500049
On the boundedness of pseudo differential operators in the class $L^{m}_{𝜌}_{,1}.$
Luigi Rodino.
Proc. Amer. Math. Soc. 58 (1976), 211-215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410480
Inverse and injectivity of parallel relations induced by cellular automata
Takeo Yaku.
Proc. Amer. Math. Soc. 58 (1976), 216-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0444346
On the analytic distributions and foliations of a Kähler manifold
Izu Vaisman.
Proc. Amer. Math. Soc. 58 (1976), 221-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0428233
Invariance theory of Hermitian manifolds
Harold Donnelly.
Proc. Amer. Math. Soc. 58 (1976), 229-233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407782
Conformally flat manifolds and a pinching problem on the Ricci tensor
Samuel I. Goldberg and Masafumi Okumura.
Proc. Amer. Math. Soc. 58 (1976), 234-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410601
Effectiveness and Vaught’s gap $𝜔$ two-cardinal theorem
James H. Schmerl.
Proc. Amer. Math. Soc. 58 (1976), 237-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0432445
On nonisomorphic analytic sets
R. Daniel Mauldin.
Proc. Amer. Math. Soc. 58 (1976), 241-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431112
On the failure of the weak Beth property
Richard Gostanian and Karel Hrbáček.
Proc. Amer. Math. Soc. 58 (1976), 245-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0421982
Local maxima of the sample functions of the two-parameter Wiener process
Lanh Tat Tran.
Proc. Amer. Math. Soc. 58 (1976), 250-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0420811
Holonomy and metric properties of foliations in higher codimension
Alexander Morgan.
Proc. Amer. Math. Soc. 58 (1976), 255-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410761
Two foliations in the plane
John M. Franks.
Proc. Amer. Math. Soc. 58 (1976), 262-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415634
On the realization of the metric-dependent dimension function $d_{2}$
Tatsuo Goto.
Proc. Amer. Math. Soc. 58 (1976), 265-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410698
On the homeomorphisms which satisfy the Poincaré recurrence theorem
Chung Wu Ho.
Proc. Amer. Math. Soc. 58 (1976), 272-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0420670
Remarks on $H(i)$ spaces and strongly-closed graphs
Larry L. Herrington.
Proc. Amer. Math. Soc. 58 (1976), 277-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415562
Further results on expansive mappings
Richard K. Williams.
Proc. Amer. Math. Soc. 58 (1976), 284-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0436103
The dimension of inverse limits
M. G. Charalambous.
Proc. Amer. Math. Soc. 58 (1976), 289-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410696
The nonexistence of globally stable forms
Martin Golubitsky and David Tischler.
Proc. Amer. Math. Soc. 58 (1976), 296-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415656
On relatively free subsets of Lie groups
Bernard R. Gelbaum.
Proc. Amer. Math. Soc. 58 (1976), 301-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0412343
Initial and universal metric spaces
W. Holsztyński.
Proc. Amer. Math. Soc. 58 (1976), 306-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454931
On the product and composition of universal mappings of manifolds into cubes
W. Holsztyński.
Proc. Amer. Math. Soc. 58 (1976), 311-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407832
On $4$-manifolds cross $I$
David G. Wright.
Proc. Amer. Math. Soc. 58 (1976), 315-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0420626
Weakly ergodic homeomorphisms
M. Sears.
Proc. Amer. Math. Soc. 58 (1976), 319-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407823
Fibered knots in homotopy $3$-spheres
Jonathan Simon.
Proc. Amer. Math. Soc. 58 (1976), 325-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0645362
Products of countably compact spaces
Thomas W. Rishel.
Proc. Amer. Math. Soc. 58 (1976), 329-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407793
Homology of regular coverings of spun CW pairs with applications to knot theory
W. L. Motter.
Proc. Amer. Math. Soc. 58 (1976), 331-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407852
A formula for Stiefel-Whitney homology classes
Richard Z. Goldstein and Edward C. Turner.
Proc. Amer. Math. Soc. 58 (1976), 339-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415643
Newman’s theorem for compact Riemannian manifolds
Mei Chin Ku.
Proc. Amer. Math. Soc. 58 (1976), 343-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415645
Homotopy equivalences in equivariant topology
Martin Fuchs.
Proc. Amer. Math. Soc. 58 (1976), 347-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0413087
$3$-manifolds fibering over $S^{1}$
Dean A. Neumann.
Proc. Amer. Math. Soc. 58 (1976), 353-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0413105
Wild universally pierced arcs
Harvey Rosen.
Proc. Amer. Math. Soc. 58 (1976), 357-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415621
A note on spun knots
C. McA. Gordon.
Proc. Amer. Math. Soc. 58 (1976), 361-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0413119
The number of compact subsets of a topological space
D. K. Burke and R. E. Hodel.
Proc. Amer. Math. Soc. 58 (1976), 363-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0418014
A generalization of the Hahn-Mazurkiewicz theorem
L. E. Ward.
Proc. Amer. Math. Soc. 58 (1976), 369-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0413063
On a Lipschitz estimate for conformal maps in the plane
R. Michael Range.
Proc. Amer. Math. Soc. 58 (1976), 375-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407254
Erratum to “Proof of a polynomial conjecture” (Proc. Amer. Math. Soc. 44 (1974), 58–60)
G. K. Kristiansen.
Proc. Amer. Math. Soc. 58 (1976), 377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0409743